Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BAT2-0001-1031

Czasopismo

Bulletin of the Polish Academy of Sciences. Mathematics

Tytuł artykułu

Norm Hilbert spaces

Autorzy Ochsenius, M.  Schikhof, W. 
Treść / Zawartość http://www.impan.pl/en/publishing-house/journals-and-series/bulletin-polish-acad-sci-math
Warianty tytułu
Języki publikacji EN
Abstrakty
EN In [1-4] Hilbert spaces over valued fields of infinite rank have been studied. In this paper we introduce the wider class of Norm Hilbert spaces (NHS) i.e. Banach spaces of which closed subspaces admit projections of norm [is less than or equal to] 1. We characterize NHS in several ways (Theorem 4.3)., Bounded orthogonal sequences tend to 0 implying that every ball is a compactoid, a property which in rank 1 theory is only shared by finite-dimensional spaces. Finally we describe in Section 5 those NHS for which there exists a Hermitean form (,) satysfying [...] for all x.
Słowa kluczowe
PL analiza funkcjonalna   przestrzeń Hilberta  
EN Hilbert-like space   valued field  
Wydawca Instytut Matematyczny PAN
Czasopismo Bulletin of the Polish Academy of Sciences. Mathematics
Rocznik 1998
Tom Vol. 46, no 3
Strony 233--247
Opis fizyczny Bibliogr. 13 poz.,
Twórcy
autor Ochsenius, M.
autor Schikhof, W.
Bibliografia
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BAT2-0001-1031
Identyfikatory